References of "Tholozan, Nicolas 50003196"
     in
Bookmark and Share    
See detailVolume des formes des formes de Clifford-Klein compactes
Tholozan, Nicolas UL

Presentation (2016, February 08)

Detailed reference viewed: 21 (0 UL)
See detailVolume of compact Clifford-Klein forms
Tholozan, Nicolas UL

Presentation (2016, February 03)

Detailed reference viewed: 15 (0 UL)
See detailEntropy of Hilbert geometries
Tholozan, Nicolas UL

Presentation (2016, January 19)

Detailed reference viewed: 14 (0 UL)
See detailLattices in pseudo-Riemannian hyperbolic spaces
Tholozan, Nicolas UL

Scientific Conference (2016, January 14)

Detailed reference viewed: 13 (0 UL)
See detailEntropie des géométries de Hilbert
Tholozan, Nicolas UL

Presentation (2015, November 20)

Detailed reference viewed: 9 (0 UL)
See detailVolume of closed anti-de Sitter 3-manifolds
Tholozan, Nicolas UL

Scientific Conference (2015, September 02)

Detailed reference viewed: 13 (0 UL)
See detailThe Moduli space of closed anti-de Sitter 3-manifolds
Tholozan, Nicolas UL

Scientific Conference (2015, June 29)

Detailed reference viewed: 10 (0 UL)
See detailSpectre des longueurs des représentations d'un groupe de surface
Tholozan, Nicolas UL

Presentation (2015, May 22)

Detailed reference viewed: 12 (0 UL)
See detailDomination des représentations d'un groupe de surface
Tholozan, Nicolas UL

Presentation (2015, January 12)

Detailed reference viewed: 11 (0 UL)
Full Text
See detailThe Volume of compete anti-de Sitter 3-manifolds
Tholozan, Nicolas UL

in Preprint (2015)

Detailed reference viewed: 18 (2 UL)
Full Text
See detailVolume and non-existence of compact Clifford-Klein forms
Tholozan, Nicolas UL

E-print/Working paper (2015)

Detailed reference viewed: 34 (0 UL)
Full Text
Peer Reviewed
See detailSur la complétude de certaines variétés pseudo-riemanniennes localement homogènes.
Tholozan, Nicolas UL

in Annales de l'Institut Fourier (2015), 65(5), 1921-1952

Detailed reference viewed: 21 (1 UL)
Full Text
Peer Reviewed
See detailDominating Surface group representations by Fuchsian ones
Deroin, Bertrand; Tholozan, Nicolas UL

in International Mathematics Research Notices (2015)

Detailed reference viewed: 56 (6 UL)